# SDR SCNA99722

- Difficulty date: July 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N285SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21676
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Corroded
- Location: Lt Horz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE CHECK, CORROSION WAS FOUND OUT OF LIMITS AT THE  AFT UPPER SPAR CHORD OF THE LEFT HORIZONTAL STABILIZER IAW B727 SRM 571001 FIG 2.  FABRICATED NEW CHORD FROM 2024 T3511 PER SAMPLE.  FABRICATED REPAIR ANGLES AND STRAPS FROM 101381203 7075 T6511 .063 7075 T6 IAW B727 SRM 551005.  TREATED AND PRIMED IAW B727 SRM 511002 AND MM 512002.  INSTALLED IAW B727 SRM 551005 AND 513002.
